Volume 9, Number 3
Preview Issue Next Issue

Purchase

John P. Boyd

10.4208/eajam.121218.180419

East Asian J. Appl. Math., 9 (2019), pp. 409-423.

Preview Purchase PDF Citation Download 14 287 Article preview

Purchase

Hideo Kawarada and Olivier Pironneau

10.4208/eajam.310718.020119

East Asian J. Appl. Math., 9 (2019), pp. 424-446.

Preview Purchase PDF Citation Download 10 231 Article preview

Purchase

Lihuai Du and Ting Zhang

10.4208/eajam.220418.210718

East Asian J. Appl. Math., 9 (2019), pp. 447-464.

Preview Purchase PDF Citation Download 15 276 Article preview

Purchase

Xiuyan Li, Qiang Ma and Xiaohua Ding

10.4208/eajam.290518.310718

East Asian J. Appl. Math., 9 (2019), pp. 465-484.

Preview Purchase PDF Citation Download 10 236 Article preview

Purchase

Weifu Fang, Fu-Rong Lin and Yan-Bo Ma

10.4208/eajam.130917.170818

East Asian J. Appl. Math., 9 (2019), pp. 485-505.

Preview Purchase PDF Citation Download 7 224 Article preview

Purchase

Jingjun Zhao, Teng Long and Yang Xu

10.4208/eajam.150618.091018

East Asian J. Appl. Math., 9 (2019), pp. 506-521.

Preview Purchase PDF Citation Download 6 236 Article preview

Purchase

Xueyun Xie and Liyong Zhu

10.4208/eajam.170618.101018

East Asian J. Appl. Math., 9 (2019), pp. 522-537.

Preview Purchase PDF Citation Download 7 222 Article preview

Purchase

Jianfei Huang, Sadia Arshad, Yandong Jiao and YifaTang

10.4208/eajam.230718.131018

East Asian J. Appl. Math., 9 (2019), pp. 538-557.

Preview Purchase PDF Citation Download 7 240 Article preview

Purchase

Yuping Zeng, Mingchao Cai and Feng Wang

10.4208/eajam.170918.261218

East Asian J. Appl. Math., 9 (2019), pp. 558-579.

Preview Purchase PDF Citation Download 8 229 Article preview

Purchase

Chunmei Luo, Hui Zhang and Zhengru Zhang

10.4208/eajam.061018.240119

East Asian J. Appl. Math., 9 (2019), pp. 580-600.

Preview Purchase PDF Citation Download 4 212 Article preview

Purchase

Guanjie Wang and Qifeng Liao

10.4208/eajam.140119.160219

East Asian J. Appl. Math., 9 (2019), pp. 601-621.

Preview Purchase PDF Citation Download 7 257 Article preview

Purchase

Shanshan Tang and Haijun Yu

10.4208/eajam.181118.250219

East Asian J. Appl. Math., 9 (2019), pp. 622-642.

Preview Purchase PDF Citation Download 11 231 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80